Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/21552
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVAN ROOSMALEN, Adam-Christiaan-
dc.date.accessioned2016-06-24T10:21:36Z-
dc.date.available2016-06-24T10:21:36Z-
dc.date.issued2016-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (10), p. 7189-7238-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/1942/21552-
dc.description.abstractLet A be an abelian hereditary category with Serre duality. We provide a classification of such categories up to derived equivalence under the additional condition that the Grothendieck group modulo the radical of the Euler form is a free abelian group of finite rank. Such categories are called numerically finite and this condition is satisfied by the category of coherent sheaves on a smooth projective variety.-
dc.description.sponsorshipThe author wishes to thank Michel Van den Bergh for many useful discussions and ideas, and Sarah Witherspoon for useful comments on an early version of this paper. The author also gratefully acknowledges the hospitality and support of the Max-Planck-Institut fur Mathematik in Bonn. This material is based upon work supported by the National Science Foundation under Grant No. 0932078 000, while the author was in residence at the Mathematical Science Research Institute (MSRI) in Berkeley, California, during the spring semester of 2013. This work was partially funded by the Eduard Cech Institute under grant GA CR P201/12/G028. The author is a postdoctoral fellow of the Research Foundation - Flanders (FWO).-
dc.language.isoen-
dc.publisherAMER MATHEMATICAL SOC-
dc.rights© 2016 American Mathematical Society-
dc.titleNumerically finite hereditary categories with serre duality-
dc.typeJournal Contribution-
dc.identifier.epage7238-
dc.identifier.issue10-
dc.identifier.spage7189-
dc.identifier.volume368-
local.format.pages50-
local.bibliographicCitation.jcatA1-
dc.description.notes[van Roosmalen, Adam-Christiaan] Charles Univ Prague, Fac Math & Phys, Dept Algebra, Sokolovska 83, Prague 18675 8, Czech Republic. [van Roosmalen, Adam-Christiaan] Hasselt Univ, Dept Math & Stat, B-3590 Diepenbeek, Belgium.-
local.publisher.placePROVIDENCE-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.doi10.1090/tran/6569-
dc.identifier.isi000372533200013-
item.fulltextWith Fulltext-
item.accessRightsRestricted Access-
item.contributorVAN ROOSMALEN, Adam-Christiaan-
item.fullcitationVAN ROOSMALEN, Adam-Christiaan (2016) Numerically finite hereditary categories with serre duality. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (10), p. 7189-7238.-
item.validationecoom 2017-
crisitem.journal.issn0002-9947-
crisitem.journal.eissn1088-6850-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
S0002-9947-2016-06569-1.pdf
  Restricted Access
published version920.97 kBAdobe PDFView/Open    Request a copy
Show simple item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on Jun 29, 2022

Page view(s)

64
checked on Jun 30, 2022

Download(s)

46
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.